Posted by: james | 2009-12-04



I have been struggling with depression over the last few years and have tried many anti depressants with no success. I am now on cymbalta and happy to say it is the first anti depressant to work. Finally some relief. My only concern is that since I have started the medication I have been experiencing sexual dysfunction. Is this a sign i should come off cymbalta? Its really helping so I think I may be in a bit of a catch 22 .


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Nearly all of the anti-depressants cause some form of sexual dysfunction, especially delayed ejaculation. I do not suggest that you stop taking it, as it is working for your depression. Rather consult a psychiatrist to assist you with your treatment, as well as overseeing your medication.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.